# SDR 96ZZZX3495

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STA 720F IS CORRODED BEYOND LIMITS - KEEL BEAM CBL.  REMOVED WEB, FABRICATED AND INSTALLED NEW WEB PER SRM 51-20-2.  CUT WEB, FABRICATED WEB DOUBLER, AND INSTALLED PER SRM 51-40-2.
